# SDR CKSA97584

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION:  LONGERON END PLATE CORRODED AND CRACKED, LONGERON 33 RT, FS 1565 AFT ACCY COMPT.  REMOVED CORRODED LONGERON END PLATE FITTING IAW SRM 51-1-21.  FABRICATED AND INSTALLED LONGERON END PLATE FITTING IAW SRM 53-1-0 AND SRM 51-1-21.  WORK ACCOMPLISHED BY AERO CORP MACON, INC FOR AMERICAN INTERNATIONAL AIRWAYS, INC.  CORROSION TASK CARD NUMBER 5600-0551.  NON-ROUTINE NR 43568.
